Asthma Medication and Tinnitus?

Discussion in 'Support' started by S.withnell, Jan 22, 2015.

tinnitus forum
    1. S.withnell
      Sleepy

      S.withnell Member

      Location:
      Lancashire England
      Tinnitus Since:
      11/2014
      Cause of Tinnitus:
      Unknown
      I've had asthma for a few years now but only in the last two year ive been treating it.
      I was in several inhalers where as now for the last year ive been on symbicort.

      Now my question is there any asthma meds that are ototoxic .

      Also ive stopped taking symbicort by accident today by forgetting to take my dose but I've noticed that my t is lower today than its been in months... It might not be connected at all but I want to know any one else who suffered asthma have you had any thing like this?

      I don't know where to stay off the inhaler for a day or two to see how my hearing and t is. But I know at the same time I need it so I'm a bit of a lost.

      It might be nothing ti do with my meds. No one knows?

      Should I talk to a doctor first and see what they think is best?

      Just like to hear some knowledge from any one who has asthma.also any one who knows more about meds ?
       
    2. tomm
      Thinking

      tomm Member Benefactor

      Location:
      London, UK
      Tinnitus Since:
      10/2014
      Cause of Tinnitus:
      Acoustic trauma (club drumming)
      I've taken salbutamol and salmeterol (beta2 adrenergic receptor agonists), fluticasone and beclometasone (steroids inhalers) for two decades. I only take the beta2 agonists since about 4 years ago. Neither affect my T. Steroid meds are unlikely to affect your T. Uncontrolled asthma can directly hospitalise and/or kill you. T cannot. Take your meds.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.